# SDR CALA2017110603934

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 70,282 hours, 26,821 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: D55181701004
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB REAR SPAR BOX LOWER SKIN FLANGE HAS AN AREA OF DELAMINATION.  REPAIRED SPAR BOX LOWER SKIN FLANGE IAW EC/RA 5510-02792, REV A.
